# SDR CA970312001

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006924
- Condition: Cracked
- Location: Cockpit
- Component: 5042006924
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT'S WINDSHIELD CRACKED IN UPPER RIGHT CORNER POSSIBLY STARTING AT SCREW HOLE APPROXIMATELY 3 INCHES LONG AFTER REMOVAL. REPLACED.
